# SDR DL764080388

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 25,381 hours, 7,348 cycles
- Engine: Ge CF680C2*
- Engine time: 22,163 hours, 6,053 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706382
- Condition: Making Metal
- Location: Nr 1
- Part time: 22,163 hours, 6,053 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RTO DUE TO NR 1 ENG STALLED.  REPLACED NR 1 ENG.  FOUND METAL IN TAILPIPE.
